# SDR IPXA2019060762901

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 32,715 hours, 22,664 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED - TRAILING EDGE DISAGREETRAILING EDGE FLAP OPERATION CHECK AND (GVI) VISIUAL INSP C/O NO DAMAGE FOUND, LH/RH FSEU FLAP/SLAT ELECT UNIT BITE TEST PROCD C/O NO EXIST FAULT FOUND AND RECORDED FIM TASK 27-51-00-815-805 PERFORMED. OPS CHK OK
